MathSciNet Relay Station
MathSciNet bibliographic data
MR1600383 (99f:32058) 32S35 (14J32 32S55)
Steenbrink, Joseph H. M. Du Bois invariants of isolated complete intersection singularities. Ann. Inst. Fourier (Grenoble) 47 (1997), no. 5, 1367–1377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement